# SDR CALA2022101002758

- Difficulty date: October 10, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 73,490 hours, 25,508 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Pcu
- Part number: NA
- Condition: False Activation
- Location: Na
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED ROLLL LEFT AND RIGHT AT 2500FT PERFORMED DFCS FLIGHT FAULTS CHK, NO FAULTS BOTH A/B SYSTEMS. CURRENT STS- NO FAULTS FOR A/P. PEFORMED DFCS LAND VERIFY BITE I.A.W. AMM 22-11-00, "PASSED". ENGAGED & DISENGAGED A/P''S MULTI- PLE TIMES WITH NO KICKBACKS/JERKING OF AILERONS, YOKE, ETC. INSTALLED  LOWER AILER PCU THRU AMM 27-11-71-400-801 UP TO STEP OKAY TO INSTALL AILERON POWER CONTROL UNIT REF. GMM 09-25-05 ATA 3. F. (8). 27. VERIFIED PART # 251A2160-2 REF. AIPC 27-11-71-06 ITEM #1. DUE TO UNCOMAMENDED ROLL NEED TO REPLACE AILERON ACTUATORS "A" & REMOVED AILERON POWER CONTROL UNIT REF AMM 27-11-71-000-801 NEED OK TO INSTALL NEW PCU. VERIFIED PART NUMBER WITH AC IPC, INSPECTED MOUNT AND HARDWEAR. INSTALLED AILERON POWER CONTROL UNIT REF AMM 27-11-71-400-801 UP PARTS INFO ONLY. REMOVED UPPER AILERON  PCU REF. AMM 27-11-71-000-801 NEED OK TO INSTALL UPPER AILERON PCU "B". OK TO INSTALL. TO STEP 3. F. (8) ROTABLE PARTS CHANGE WAS INDICATED - TT # 1112441  SN OFF 0271 UNIT, POWER CON  OFF 29-2711-9-0004 0271 ON 29-2711-9-0004 4396 VERIFIED UPPER AILERON POWER CONTROL UNIT WAS INSTALLED REF. AMM 27-11-71-400-801 UP TO STEPS 3 A. - 3 F. (14) INSTALLED UPPER AILERON POWER CONTROL UNIT REF. AMM 27-11-71-400-801 UP TO STEP 3 A. - 3 F. (14) ROTABLE PARTS CHANGE WAS INDICATED - TT # 1871617  SN OFF 1616 UNIT, POWER CON  OFF 29-2711-9-0004 1616 ON 29-2711-9-0004 1529 PERFORMED REMAINING INSTALLATION STEPS FOR BOTH A AND B AILERON PCU''S REF AMM 27-11-71-400-801...ADJUSTMENT
